# SDR SIMA200729913

- Difficulty date: October 22, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- Aircraft time: 20,383 hours, 19,912 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14523775601
- Condition: Gouged
- Part time: 20,383 hours, 19,912 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MBV INSPECTION, THE CARGO DOOR FORWARD FRAME WAS FOUND TO BE GOUGED.  REMOVED GOUGED FRAME AND REPLACE WITH NEW FRAME PN 145-23775-601 IAW SRM CHAPTERS 51-10-03, 51-40-02, AND 51-40-04.  AIRCRAFT RETURN TO SERVICE.
